# SDR AALA202112029323

- Difficulty date: November 30, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 58,132 hours, 26,493 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AT FL 350 #1 PACK FLOW VALVE FLUCTUATED BETWEEN LOW AT 50 O/O CAUSING CABIN TO CLIMB 100FT PER MIN AND DECLINE 150 FT PER MIN CONTINUALLY. AT THE BEGINNING OF DECENT CABIN VERT SPEED FLUCTUATED BETWEEN 100 AND 150 FT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
